# SDR SIMA20140404004

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 29,234 hours, 26,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1317
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERNAL EMERGENCY LIGHT IS INOPERATIVE.  R & R NR 2 EMERGENCY LIGHT BATTERY & POWER SUPPLY IAW AMM 33-50-04, OPERATION CHECKED GOOD.
